Pubblicazioni il cui periodico è "MATHEMATICAL MODELLING OF NATURAL PHENOMENA"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 8.

Articolo di rivista Adami, R (2016)
Ground States for NLS on Graphs: A Subtle Interplay of Metric and Topology. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, vol. 11 n. 2, pp. 20-35. - ISSN 0973-5348
Web of Science: 0 - Scopus: 0

Articolo di rivista A. Colombi;M. Scianna;L. Preziosi (2015)
A Measure-Theoretic Model for Collective Cell Migration and Aggregation. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, vol. 10, pp. 4-35. - ISSN 0973-5348
Web of Science: 5 - Scopus: 5
[img]
Preview

Articolo di rivista R. Adami; D. Noja (2014)
Exactly Solvable Models and Bifurcations: the Case of the CubicNLSwith aδor aδ′ Interaction in Dimension One. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, vol. 9, pp. 1-16. - ISSN 0973-5348
Web of Science: 2 - Scopus: 2

Articolo di rivista Scianna M.; Preziosi L. (2012)
A hybrid cellular Potts model describing different morphologies of tumor invasion front. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, vol. 7, pp. 78-104. - ISSN 0973-5348 [Disponibilità ristretta]
Web of Science: 13 - Scopus: 14
[img]

Articolo di rivista S.A. Avdonin; B. Belinski; Pandolfi L. (2010)
Controllability of a Nonhomogeneous String and Ring under Time Dependent Tension. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, vol. 5, pp. 4-31. - ISSN 0973-5348
Web of Science: 7 - Scopus: 9

Articolo di rivista C. Giverso; M. Scianna; Preziosi L.; N. Lo Buono; A. Funaro (2010)
Individual cell-based model for in-vitro mesothelial invasion of ovarian cancer. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, vol. 5, pp. 203-223. - ISSN 0973-5348 [Disponibilità ristretta]
Web of Science: 20 - Scopus: 19
[img]

Articolo di rivista Preziosi, Luigi; Tosin, Andrea (2009)
Multiphase and multiscale trends in cancer modelling. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, vol. 4 n. 3, pp. 1-11. - ISSN 0973-5348 [Disponibilità ristretta]
Web of Science: 38 - Scopus: 38
[img]

Articolo di rivista Astanin, Sergey; Tosin, Andrea (2007)
Mathematical model of tumour cord growth along the source of nutrient. In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, vol. 2 n. 3, pp. 153-177. - ISSN 0973-5348 [Disponibilità ristretta]
Web of Science: 10 - Scopus: 10
[img]

Questa lista è stata generata il Fri Nov 17 07:02:45 2017 CET.